Forum

× Welcome click the New Topic button to post

malignant neoplasm of lateral wall of bladder

1 year 4 months ago #53776 by Barb61
My side effects list says that red swollen itchy eyes are a common side effect I've never had this prob before and Dr didn't seem to worried about it when I told him Tuesday so must be OK iguess lol

Please Log in or Create an account to join the conversation.

1 year 4 months ago #53775 by Barb61
Thanks so much I tried some eye sauce doctor gave my granddaughter for allergies finite seems to be helping. I have my 3 grandkids in my custody the youngest isn't potty trained but the girls are 6-12 my doctor told me I only had to put bleach in first urine for 20 mins an clean area with bleach. but I do it for for the first 24 hours after pads and wipes are good in case you leak and I wash my my undies and bottom separate from the kids for a couple days

Please Log in or Create an account to join the conversation.

1 year 4 months ago #53771 by sara.anne
As you probably know, fatigue is the most common side effect of BCG. Eye problems are not. I would call your urologist's office ASAP and report this and ask for advice.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 year 4 months ago - 1 year 4 months ago #53768 by Alan
Barb,

Welcome, we are sorry you had to be here! Flu like is often a symptom. I remember my doc did tell me if I ran a temp of 101 or above to see him promptly which never happened. The vast majority of time everything is manageable. On crusted eyes. I have not run across that but, I imagine it can be the BCG. The good news is this is all treatable and beatable. Plus, we all know someone that the fight involves chemo-a lot worse situation.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: Barb61

Please Log in or Create an account to join the conversation.

1 year 4 months ago #53765 by Havello1
Hi Barb. I would ask my doctor to prescribe Restasis for dry eyes. I haven't started my BCG treatments, but start this coming Tuesday. Not looking forward, but trying to prepare to include all the preps to be sure I don't contaminate my bathroom.
The following user(s) said Thank You: Barb61

Please Log in or Create an account to join the conversation.

1 year 4 months ago - 1 year 4 months ago #53764 by Barb61
My urologist found a large malignant tumors and removed it in May, he went in again and found a smaller one near my kidneys not sure if he missed it the first time or if it had grown in the 2 weeks after first tumors removal it was also malignant. I am now doing BCG and am on my 2 dose, I have some of the side effects but nothing I can't handle. Feels like I have a bad case of the flue what's bothering me are my eyes it feels like something is in them and they water and are crusted closed when I awake, has anyone else experienced this and if so any suggestions?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 377 Guests 

Statistics

Total Messages: 50877 Total Sections: 1 Today Open: 0 Today Total Answer: 0
Total Subjects: 6518 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 4
Total Users: 7783 Latest User: sarahwelson
Powered by Kunena Forum